# SDR SWAA2021062912903

- Difficulty date: January 6, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,743 hours, 29,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT; FWD CORNER SCUFF PLATE IS CRACKED. / REMOVED; REPAIRED & REINSTALLED FWD CORNER AFT PIT SCUFF PLATE IAW EA NO 1-A53-2076 REV 11
